# SDR CA140210002

- Difficulty date: February 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED SMOKE IN THE CABIN WHICH RESULTED IN AN EMERGENCY EVACUATION ON THE TAXIWAY.  PASSENGER AND CREW ARE REPORTED TO BE OK. MAINT FOUND LT ACM HAS LOCKED UP SO MOST LIKELY A BEARING LOSS OF FUNCTION.  ACM REPLACED.
